How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Board Certified Physician
Category: Medical
Satisfied Customers: 4836
Experience:  board certified internal medicine
19706630
Type Your Medical Question Here...
Dr. Mark is online now

I’ve taken aspirin for almost two weeks, how risky is this

This answer was rated:

I’ve taken aspirin for almost two weeks , how risky is this as reading it can cause internal bleeding ? Could this happen in this length of time and would I know ?
Two weeks of aspirin alone won’t cause bleeding. However if you are on other blood thinners or have a history of gastritis or ulcers it could aggravate an preexisting condition. If you are healthy and on no ther meds then there’s no need to worry
Does that answer your question?
Customer: replied 5 days ago.
Just one further question , the last dose I took was yesterday and obviously I won’t take it again . If anything was likely to occur would it have by now ? I know the thinning effects lasts for a few days ?
The blood thinner effect of aspirin lasts a week. As I mentioned, if you are healthy without any bleeding disorders or take prescription blood thinners, two weeks of aspirin will not cause internal bleeding. It takes many months for that to occur
Dr. Mark and 3 other Medical Specialists are ready to help you